# SDR UALA2013040802321

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 40,773 hours, 16,825 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVEN 407 HEAT IS ON WITH CIRCUIT BREAKER PULLED AND SWITCH OFF AFT GALLEY.  REPLACED OVEN ASSY.
